# SDR AALA202402199831

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 26,384 hours, 10,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING PERIODIC SERVICE CHECK FOUND THE L2 EMERGENCY EXIT DOOR PRESSURE TO BE OUT OF LIMITS. SERVICED THE L2 EMERGENCY EXIT DOOR PRESSURE DAMPER CYLINDER.
